MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBJR081002A
Medical Device Problem Codes Material Separation (1562); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The investigation is ongoing.
 
Event or Problem Description
The following was reported to gore: the patient presented for sfa occlusive treatment.The first 2 gore® viabahn® endoprosthesis were placed without issue.The third gore® viabahn® endoprosthesis was advanced into position and deployment started.The device experienced no expansion and the deployment line broke while being pulled.The doctor was able to back the device back into the sheath and remove it from the patient without issue.Another gore® viabahn® endoprosthesis was successfully advanced and deployed.
 
Additional Manufacturer Narrative
Corrected data: h6.Results code 2.H6.Conclusions code 1.Additional manufacturing narrative: examination of the returned device revealed the following: -the entire device was returned.-the deployment line appeared to be broken.The section still attached to the deployment knob measured approximately 157 cm, including three single fibers measuring approximately 2.2 cm, 1.3 cm, and 0.4 cm.-approximately 1.9cm of the deployment line was attached to the constraint sleeve including two single fibers measuring 0.3cm and 0.4cm.-the outer braided constraining line was deployed to the tip end of the device.The endoprosthesis was fully constrained by the inner braided constraining line.-the remainder of the device appeared unremarkable.Deployment was able to be continued with traction on the deployment line at the endoprosthesis.Based on the device examination performed, no manufacturing anomalies were identified to which the event could be definitively attributed.
 
Additional Manufacturer Narrative
Medwatch #2017233-2020-00190 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.
 
Additional Manufacturer Narrative
Type of reportable event.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9843463
Report Number2017233-2020-00190
Device Sequence Number2421515
Product Code PFV
UDI-Device Identifier00733132623822
UDI-Public00733132623822
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2022
Device Model NumberVBJR081002A
Device Catalogue NumberVBJR081002A
Device Lot Number21279061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date03/25/2020
04/21/2020
04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1